BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 4 >

Please use this identifier to cite or link to this item:

Title: Essential Cover and Closure
Authors: Andruszkiewicz, R.
Keywords: Essential Extension
Essential Cover
Essential Closure
Accessible Subring
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 4, (2004), 505p-512p
Abstract: We construct some new examples showing that Heyman and Roos construction of the essential closure in the class of associative rings can terminate at any finite or the first infinite ordinal.
Description: 2000 Mathematics Subject Classification: 16N80, 16S70, 16D25, 13G05.
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol30-num4-2004-p505-p512.pdf445.78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License